# SDR SWIA201335479

- Difficulty date: December 4, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15203
- Aircraft time: 14,401 hours, 8,942 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR CONTINUES TO CYCLE AFTER TAKEOFF.  RECEIVED PROX SYS FAULT ONE.  FLT 4470 RERIGGED PX44 PROX SWITCH.  OPERATIONS CHECKED GOOD.
